Alert archive / Florida / Tornado Warnings in 2011

Tornado Warning 10, NWS Jacksonville, FL

March 30, 2011Marion County, Florida

NWS Jacksonville, FL issued this tornado warning at Mar 30, 2011, 3:47 PM EDT for Marion County, Florida. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2011, 3:47 PM EDT (19:47 UTC)
Expired
Mar 30, 2011, 4:45 PM EDT
In force
58 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Marion County, FL

The radar

The Tampa radar (KTBW), 156 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 4:05 PM EDTTSTM WND DMG4 S Lake Weir, FLA COCORAHS SPOTTER REPORTED TREES DOWN...STRONG WINDS...LOTS OF DEBRIS. RAINFALL AMOUNT OF 0.64 INCHES FELL IN FIVE MINUTES. TIME OF REPORT IS BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 11:10 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

147 
WFUS52 KJAX 301947
TORJAX
FLC083-302045-
/O.NEW.KJAX.TO.W.0010.110330T1947Z-110330T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT WED MAR 30 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 445 PM EDT

* AT 347 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 25
  MILES WEST OF LAKE WEIR...OR NEAR BEVERLY HILLS...MOVING EAST AT 60
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SILVER SPRINGS SHORES...LAKE WEIR...OCKLAWAHA...WEIRSDALE AND MOSS
  BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING  
DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2903 8242 2916 8167 2916 8164 2905 8163
      2904 8165 2895 8166 2895 8230
TIME...MOT...LOC 1947Z 266DEG 51KT 2896 8233

$$

WOLF
3 follow-up statements
901 
WWUS52 KJAX 302001
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 PM EDT WED MAR 30 2011

FLC083-302045-
/O.CON.KJAX.TO.W.0010.000000T0000Z-110330T2045Z/
MARION FL-
401 PM EDT WED MAR 30 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR SOUTHERN 
AND SOUTHEASTERN MARION COUNTY...

AT 401 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK A POSSIBLE TORNADO.  THIS TORNADO WAS LOCATED 8 MILES WEST OF 
SUMMERFIELD...OR 14 MILES WEST OF THE VILLAGES...MOVING EAST AT 60 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELLEVIEW...SUMMERFIELD...LAKE WEIR...OCKLAWAHA...WEIRSDALE AND MOSS
BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2905 8223 2916 8167 2916 8164 2905 8163
      2904 8165 2895 8166 2895 8222
TIME...MOT...LOC 2001Z 266DEG 51KT 2897 8210

$$

WOLF
575 
WWUS52 KJAX 302020
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT WED MAR 30 2011

FLC083-302045-
/O.CON.KJAX.TO.W.0010.000000T0000Z-110330T2045Z/
MARION FL-
420 PM EDT WED MAR 30 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
SOUTHEASTERN MARION COUNTY...

AT 419 PM EDT...RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO NEAR 
NEAR WEIRSDALE...MOVING EAST AT 60 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA.

&&

LAT...LON 2895 8195 2907 8197 2916 8167 2916 8164
      2905 8163 2904 8165 2895 8166
TIME...MOT...LOC 2019Z 265DEG 63KT 2899 8176

$$

WOLF
323 
WWUS52 KJAX 302045
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 PM EDT WED MAR 30 2011

FLC083-302055-
/O.EXP.KJAX.TO.W.0010.000000T0000Z-110330T2045Z/
MARION FL-
445 PM EDT WED MAR 30 2011

...THE TORNADO WARNING FOR SOUTHEASTERN MARION COUNTY HAS EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2895 8195 2907 8197 2916 8167 2916 8164
      2905 8163 2904 8165 2895 8166
TIME...MOT...LOC 2020Z 265DEG 63KT 2898 8174

$$

WOLF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 30, 2:43 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 30, 2:43 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT WED MAR 30 2011

...SEVERE WEATHER POSSIBLE THROUGH THURSDAY...

IMPULSE GOING THROUGH THIS EVENING WITH POSSIBLE SEVERE WEATHER.
WILL SEE A BRIEF BREAK TONIGHT BUT THINGS SHOULD FILL IN OVER THE
NORTHEAST GULF TOWARD MORNING WITH ANOTHER ROUND OF POSSIBLE
SEVERE WEATHER ON THURSDAY.

&&

.AVIATION...
OVERCAST CEILINGS AVERAGING IN THE 25-40 KFT OUTSIDE OF
CONVECTION AND 10-13 KFT IN CONVECTION.

&&

.MARINE...
SMALL CRAFT EXERCISE CAUTION FOR THE OFFSHORE WATERS FOR TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  61  75  45  75 /  40  50  10  10
SSI  61  73  50  72 /  60  70  10   0
JAX  64  78  47  79 /  60  70  10  10
SGJ  69  79  53  76 /  60  80  10  10
GNV  67  78  48  77 /  60  80  10  10
OCF  70  80  50  81 /  50 100  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SANDRIK/HESS/MCALLISTER
Hazardous weather outlook, Mar 30, 11:24 AM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1124 AM EDT WED MAR 30 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-310000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1124 AM EDT WED MAR 30 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH 79 OVER NORTH FLORIDA AND THE ADJACENT COASTAL
WATERS UNTIL 800 P.M...

A SERIES OF FAST MOVING UPPER AIR DISTURBANCES AND AN AREA OF LOW
PRESSURE WILL BRING WIDESPREAD SHOWERS AND NUMEROUS THUNDERSTORMS
FOR MUCH OF THE AREA LATER TODAY. SOME STORMS MAY BE SEVERE WITH
DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. THE MAIN THREAT OF
SEVERE STORMS WILL BE FROM LATE MORNING AND THROUGH THE LATE
AFTERNOON. THE AREA OF CONCERN IS FROM EXTREME SOUTHEAST GEORGIA
TO ALL OF NORTHEAST FLORIDA. HEAVY RAINFALL IS ALSO EXPECTED AT
TIMES WITH LOCALIZED FLOODING POSSIBLE.

AREAS OF SMOKE ASSOCIATED WITH SOUTHEAST GEORGIA WILDFIRES AND
FOG WILL COMBINE TO PRODUCE VISIBILITIES BELOW 1 MILE AT TIMES
EARLY TODAY. WINDS WILL SHIFT TO A SOUTHERLY DIRECTION PUSHING
SMOKE NORTHWARD. MOTORISTS SHOULD USE CAUTION WHILE DRIVING THIS
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

...SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY OVER NORTHEAST
FLORIDA...

AN AREA OF LOW PRESSURE IN SOUTHEAST GEORGIA WITH A TRAILING COLD
FRONT INTO THE GULF OF MEXICO WILL PUSH EASTWARD OVER THE AREA ON
THURSDAY. THIS SYSTEM WILL ALSO PRODUCE A SLIGHT RISK OF SEVERE
STORMS IN PARTICULAR OVER PORTIONS OF NORTHEAST FLORIDA. THE MAIN
CONCERNS WILL BE DAMAGING WINDS AND HEAVY RAINFALL THOUGH AN
ISOLATED TORNADO CANNOT BE RULED OUT. THE COLD FRONT WILL MOVE OFF
THE COAST THURSDAY NIGHT WITH THE SEVERE WEATHER THREAT ENDING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME...ESPECIALLY IN AND
NEAR THE WATCH AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS/ACS

In the hours before

Special weather statement, Mar 30, 11:30 AM EDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1130 AM EDT WED MAR 30 2011

GAZ136-301615-
WAYNE-
1130 AM EDT WED MAR 30 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN AND
EASTERN WAYNE COUNTY FOR SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 1215 PM EDT...

AT 1130 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF SCREVEN...OR 9 MILES
EAST OF PATTERSON...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SCREVEN...BROADHURST...
MOUNT PLEASANT...JESUP...GARDI AND DOCTORTOWN THROUGH 1215 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA.

LAT...LON 3166 8180 3162 8176 3160 8171 3157 8169
      3154 8165 3150 8164 3148 8161 3143 8164
      3135 8194 3136 8200 3143 8206 3147 8207
      3167 8184
TIME...MOT...LOC 1530Z 230DEG 36KT 3144 8195

WOLF
Local storm report, Mar 30, 11:30 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1130 AM EDT WED MAR 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             COGDELL                 31.16N 82.72W
03/30/2011  M0.25 INCH       CLINCH             GA   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED ALONG WITN WIND GUSTS OVER 35
            MILES AN HOUR ALONG GEORGIA STATE ROAD 122.

&&

PKEEGAN
Special weather statement, Mar 30, 12:19 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1219 PM EDT WED MAR 30 2011

GAZ162-163-301700-
CLINCH-ECHOLS-
1219 PM EDT WED MAR 30 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLINCH AND
ECHOLS COUNTIES FOR SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL
100 PM EDT...

AT 1219 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CENTERED 3 MILES WEST OF MAYDAY...OR 8 MILES NORTH OF STATENVILLE...
MOVING NORTHEAST AT 45 MPH. WILL ALSO AFFECT AREAS AROUND
STATENVILLE...MAYDAY...DU PONT...HOMERVILLE...COGDELL AND ARGYLE
THROUGH 100 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE
EXPECTED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA.

LAT...LON 3080 8313 3081 8310 3085 8308 3087 8298
      3101 8297 3118 8269 3102 8259 3097 8254
      3080 8248 3062 8291 3062 8314 3071 8313
      3076 8315
TIME...MOT...LOC 1619Z 240DEG 38KT 3084 8302
Special weather statement, Mar 30, 1:50 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EDT WED MAR 30 2011

GAZ154-164>166-301830-
CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
150 PM EDT WED MAR 30 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CHARLTON...NORTHERN CAMDEN AND SOUTHERN GLYNN COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 230 PM EDT...

AT 150 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HOMELAND...OR 2 MILES NORTHWEST OF
FOLKSTON...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND HOMELAND...FOLKSTON...TARBORO...COLESBURG...
WOODBINE...ST. SIMONS...JEKYLL ISLAND...HIGH POINT...GLYNN HAVEN AND
BRUNSWICK THROUGH 230 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3113 8137 3114 8143 3110 8147 3113 8142
      3113 8141 3103 8141 3100 8143 3103 8145
      3099 8147 3094 8144 3098 8142 3094 8140
      3080 8189 3082 8194 3078 8197 3078 8202
      3094 8209 3121 8136 3116 8135
TIME...MOT...LOC 1750Z 249DEG 37KT 3088 8195

HESS
Special weather statement, Mar 30, 2:42 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT WED MAR 30 2011

FLZ021-022-035-036-301945-
ALACHUA-COLUMBIA-GILCHRIST-SUWANNEE-
242 PM EDT WED MAR 30 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
ALACHUA...SOUTHERN SUWANNEE...SOUTHERN COLUMBIA AND GILCHRIST
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 345 PM EDT...

AT 241 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 14 MILES WEST OF
OBRIEN TO 21 MILES SOUTHWEST OF TRENTON...MOVING EAST AT 45 MPH.
THE LINE WILL MOVE ACROSS SOUTHERN SUWANNEE...SOUTHERN COLUMBIA...
GILCHRIST AND WESTERN ALACHUA COUNTIES THROUGH 345 PM.  RADAR
INDICATES SEVERAL STORMS ALONG THE LINE WITH ROTATION...POTENTIALLY
LEADING TO FUNNEL CLOUDS ALONG WITH STRONG WINDS. TORNADOES MAY
DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA.

LAT...LON 3024 8258 3004 8253 2999 8257 2993 8251
      2948 8241 2947 8255 2953 8256 2956 8275
      2958 8278 2960 8295 2964 8297 2977 8295
      2987 8288 2990 8292 2995 8293 3000 8297
      3010 8312 3010 8319
TIME...MOT...LOC 1841Z 270DEG 38KT 3001 8310 2941 8301

WOLF
Special weather statement, Mar 30, 3:23 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT WED MAR 30 2011

FLZ031-036-040-302015-
ALACHUA-BRADFORD-MARION-
323 PM EDT WED MAR 30 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA...
CENTRAL BRADFORD AND WESTERN MARION COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 415 PM EDT...

AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF ALACHUA TO 7 MILES WEST OF DUNNELLON...MOVING EAST AT 50 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DUNNELLON...
ARCHER...ALACHUA...ROMEO...RAINBOW LAKES ESTATES...LA CROSSE...
GAINESVILLE...BROOKER...MICANOPY AND GAINESVILLE AIRPORT THROUGH 415
PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN SEVERAL STORMS ALONG THE LINE. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA.

LAT...LON 2905 8247 2905 8254 2922 8254 2923 8240
      2948 8241 2947 8253 2948 8254 2989 8254
      2995 8214 2903 8198 2903 8243
TIME...MOT...LOC 1923Z 263DEG 42KT 2989 8250 2909 8252

WOLF

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:17 PM EDTSpecial Marine WarningJAX118 min
Mar 30, 2:42 PM EDTSpecial Weather StatementJAXColumbia, Gilchrist63 min
Mar 30, 2:52 PM EDTTornado WarningJAXColumbia, Suwannee38 min
Mar 30, 3:23 PM EDTSpecial Weather StatementJAXAlachua, Marion52 min
Mar 30, 3:27 PM EDTTornado WarningJAXBaker, Columbia, Union48 min
Mar 30, 4:02 PM EDTSpecial Marine WarningJAX118 min
Mar 30, 4:06 PM EDTTornado WarningJAXFlagler, Putnam, Saint Johns39 min
Mar 30, 4:06 PM EDTTornado WarningJAXBradford, Clay, Duval, Nassau, Saint Johns54 min
Mar 30, 4:15 PM EDTSpecial Marine WarningJAX2 hr
Mar 30, 4:37 PM EDTTornado WarningJAXFlagler23 min

Nearby

Tornado Warnings in Florida, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.